# SDR VNAA2025081911102

- Difficulty date: August 17, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N597NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15412
- Aircraft time: 20,492 hours, 18,235 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Location: High Itt
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L ENG ITT WENT TO 966Â°C ON T/O WHILE IN TOGA FULL THRUST TO CLIMB TO LOWER ITT. / PERFORMED ENGINE WASH WITH CLEANING SOLUTION FOR PERFORMANCE IAW AMM 72-00-00-100-803-A01-PSA. ITT WITHIN LIMITS.
